one exanthema is a rash, including redness, bumps, and sometimes pustules, which covers a large area of the body. people can develop such a rash as a result of toxin exposure, infection, or a bad reaction to medication, treatment of the rash depends on identifying the underlying cause and manage them properly while providing supportive care to the patient to prevent complications a dermatologist can participate in care, along with a specialist who can treat the underlying problem that causes a rash.
for rash caused by bacterial or viral infections, drugs to kill the organism causing the infection is necessary, together with supportive therapy. cool baths can help reduce fever, and patients may also benefit from palliative creams to solve the itching and irritation of the rash. sometimes exanthema is the result of an autoimmune reaction, where the patient’s body starts attacking itself, often in the wake of a systemic infection. in these cases, drugs to suppress the immune system activity can help reduce rash.
in bad drug reactions, drug should cause exanthema withdrawn, and the patient may need other supportive care. This may include a new drug to take state the original fabric was treated, along with monitoring for signs of further side effects such as organ damage. a physician will notice drug reaction in the patient’s chart to avoid administration of the medication in the future. patients who have a history with exanthema after taking certain medications should make their doctors aware so they know not to prescribe related drugs.